Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 91, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 9, 2024, 3:52 AM EDT for Madison County, Oglethorpe County, Wilkes County, Georgia. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 9, 2024, 3:52 AM EDT (07:52 UTC)
- Expired
- May 9, 2024, 4:30 AM EDT
- In force
- 38 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Madison County, GA, Oglethorpe County, GA, Wilkes County, GA
The radar
The Greer radar (KGSP), 118 km from the middle of the area, began a volume at 07:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.9 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1387 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.5
The text
As transmitted.
491
WUUS52 KFFC 090752
SVRFFC
GAC195-221-317-090830-
/O.NEW.KFFC.SV.W.0091.240509T0752Z-240509T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
352 AM EDT Thu May 9 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Wilkes County in east central Georgia...
Northern Oglethorpe County in northeastern Georgia...
Southeastern Madison County in northeastern Georgia...
* Until 430 AM EDT.
* At 351 AM EDT, a severe thunderstorm was located over Smithonia, or
7 miles southeast of Danielsville, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Danielsville, Comer, Colbert, Carlton, Mallorysville, Delhi,
Norman, Smithonia, Paoli, Dunlap, Watson Mill Bridge State Park,
Vesta, and Point Peter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3386 8258 3395 8328 3396 8326 3398 8327
3416 8322 3410 8304 3405 8299 3403 8293
3401 8294 3401 8291 3398 8286 3398 8285
3399 8284 3397 8278 3399 8272 3399 8265
3387 8261
TIME...MOT...LOC 0751Z 284DEG 43KT 3403 8317
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$1 follow-up statement
778
WWUS52 KFFC 090809
SVSFFC
Severe Weather Statement
National Weather Service Peachtree City GA
409 AM EDT Thu May 9 2024
GAC195-090818-
/O.CAN.KFFC.SV.W.0091.000000T0000Z-240509T0830Z/
Madison GA-
409 AM EDT Thu May 9 2024
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MADISON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
&&
LAT...LON 3393 8301 3404 8299 3404 8295 3403 8293
3402 8294 3401 8294 3401 8291 3398 8286
3399 8284 3397 8278 3399 8272 3399 8265
3387 8261 3386 8259
TIME...MOT...LOC 0808Z 280DEG 47KT 3400 8288
$$
GAC221-317-090830-
/O.CON.KFFC.SV.W.0091.000000T0000Z-240509T0830Z/
Wilkes GA-Oglethorpe GA-
409 AM EDT Thu May 9 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 AM EDT
FOR NORTHWESTERN WILKES AND NORTHEASTERN OGLETHORPE COUNTIES...
At 408 AM EDT, a severe thunderstorm was located near Vesta, or 7
miles south of Elberton, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Mallorysville, Delhi, Vesta, and Norman.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3393 8301 3404 8299 3404 8295 3403 8293
3402 8294 3401 8294 3401 8291 3398 8286
3399 8284 3397 8278 3399 8272 3399 8265
3387 8261 3386 8259
TIME...MOT...LOC 0808Z 280DEG 47KT 3400 8288
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 3:43 AM EDT, 9 minutes earlier.
Area forecast discussion, May 9, 3:43 AM EDT, 9 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 343 AM EDT Thu May 9 2024 ...Morning Area Forecast Discussion... .SHORT TERM... (Today through Friday) Issued at 335 AM EDT Thu May 9 2024 Active weather anticipated again today as a second MCS moves through the CWA. Early morning convection (MCS #1) is moving off to the east. MCS #2 is currently winding up across western TN. This system will advance eastward through the overnight hours and move through the CWA today. Models have been fairly consistent on the timing of this system over the last couple of days. The MCS should approach the far NW corner of the CWA around 10-12Z and then continue southward. The far northern portion of the outlook area should be well worked over as the MCS approaches, but a few strong storms with isolated severe storms will continue to be possible. As the MCS moves south of the north GA mtns, the potential for severe weather will increase fairly rapidly as this area is not worked over and there will be plenty of moisture and instability to work with. In addition, plenty of deep layer shear will be present and lapse rates remain impressively steep. Damaging wind gusts, large hail and a few tornadoes will all be possible. The MCS should travel southward across the entire CWA through the early afternoon hours. The models are progging a late period MCS (MCS #3) approaching from the west late tonight/every early Friday. The HRRR seems to be the most reasonable hi-res model regarding this convective complex. There will likely be some timing changes and some slight track adjustments, but do think the bulk of strong/severe storms with this system could remain south of the CWA. The entire CWA should be well worked over from the MCS (#2) from earlier in the day. Not sure if the atmos across the southern quarter of the CWA will have enough time to recover for strong/severe thunderstorms. However, due to the uncertainty regarding these types of systems, will leave in some higher pops in that area. Can't rule out the potential for strong and/or isolated storms in that area, but the potential should be low during the early morning hours. The early morning MCS (#1) has produced some locally heavy rainfall across northern portions of the CWA. Radar estimates/observations show some 3"-4" amounts across far NW GA...with a axis of 1"-2" extending further eastward. The second MCS is expected to be a fast mover, but will be capable of producing additional locally heavy rainfall. Will hold off issuing a FFA at this time, but do expect locally higher amounts of rainfall. NListemaa && .LONG TERM... (Friday night through Wednesday) Issued at 335 AM EDT Thu May 9 2024 Previous Discussion Below A brief period of dry and slightly cooler weather is expected this weekend as we return to northwest flow aloft. Rain chances look to return to the region next week as another low pressure system developing in the Southern Plains moves eastward. 07 && .AVIATION... (06Z TAFS) Issued at 116 AM EDT Thu May 9 2024 Thunderstorms currently to the north will continue to sag southward tonight. Progress has slowed a little, so have adjusted the timing back one hour for the tempo group. Line that moves through close to 11-12Z will have the potential for severe storms. Upped the gusts to 45kt. A brief period of shra possible on the back side of the line, but quick clearing of precip thereafter. SCT cu for the remainder of the afternoon. Winds will remain on the west side. //ATL Confidence...06Z Update... Med-high confidence all elements. NListemaa && .PRELIMINARY POINT TEMPS/POPS... Athens 80 65 82 52 / 80 20 20 0 Atlanta 81 66 80 54 / 80 20 20 0 Blairsville 76 58 72 45 / 70 10 10 0 Cartersville 83 62 79 49 / 70 10 10 0 Columbus 84 69 84 57 / 80 60 50 0 Gainesville 80 64 79 53 / 80 10 10 0 Macon 81 69 84 56 / 80 30 30 0 Rome 84 63 79 51 / 70 10 10 0 Peachtree City 82 65 83 52 / 80 20 20 0 Vidalia 86 71 82 60 / 80 30 60 10 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...NListemaa LONG TERM....07 AVIATION...NListemaa
Hazardous weather outlook, May 8, 10:03 PM EDT, 5 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1003 PM EDT Wed May 8 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-100215- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1003 PM EDT Wed May 8 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... Thunderstorms are currently pushing eastward into north Georgia. They are producing damaging wind gusts, hail, and locally heavy rainfall. Isolated tornadoes will also be possible in the far northern tier. A Tornado Watch is in effect in this area until midnight. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Periods of thunderstorm activity will continue in the region through Friday ahead of a cold front. The highest risk of severe weather will shift southward through Friday morning. Damaging wind gusts, large hail, and a couple of brief tornadoes are all possible. In addition, locally heavy rainfall is expected as storm motion parallels the orientation of storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Local storm report, May 8, 11:43 PM EDT, 4 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1143 PM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM Hail 3 NNW North Georgia Spe 34.73N 84.85W
05/08/2024 M1.00 Inch Murray GA Amateur Radio
1 inch hail at Tibbs Bridge Rd and New Hope
Rd.
&&Local storm report, May 8, 11:45 PM EDT, 4 hours 7 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1145 PM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 PM Tstm Wnd Dmg 2 NNE North Georgia Spe 34.72N 84.82W
05/08/2024 Murray GA Emergency Mngr
Tree down at Gudger Rd and Hwy 225 S.
&&Local storm report, May 8, 11:48 PM EDT, 4 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
1148 PM EDT Wed May 8 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1147 PM Flash Flood 3 SSW Rocky Face 34.77N 85.05W
05/08/2024 Whitfield GA Emergency Mngr
Vehicle overturned and filled with water at
Utility rd and Miracle Dr.
&&Special weather statement, May 9, 1:49 AM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
149 AM EDT Thu May 9 2024
GAZ023>025-027-090645-
Madison GA-Banks GA-Hall GA-Jackson GA-
149 AM EDT Thu May 9 2024
...Strong thunderstorms will impact portions of Banks, northern Hall,
northeastern Jackson and Madison Counties through 245 AM EDT...
At 148 AM EDT, a line of strong thunderstorms was along a line
extending from near Gainesville to near Royston, and moving southeast
at 15 mph.
HAZARD...Up to 40 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Commerce, Homer, Danielsville, Lula, Maysville,
Nicholson, Ila, Gillsville, Pocataligo, Pinefield Crossroads, Paoli,
Murrayville, Banks Crossing, and Apple Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 400 AM EDT for north central
and northeastern Georgia.
&&
LAT...LON 3432 8339 3427 8334 3424 8334 3426 8330
3425 8327 3424 8317 3427 8311 3426 8312
3423 8308 3417 8310 3415 8306 3409 8302
3409 8337 3439 8398 3440 8397 3441 8398
3442 8397 3444 8339
TIME...MOT...LOC 0548Z 299DEG 13KT 3432 8378 3429 8305
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPHSpecial weather statement, May 9, 2:18 AM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
218 AM EDT Thu May 9 2024
GAZ013-014-021>023-090645-
Hall GA-Dawson GA-Cherokee GA-Forsyth GA-Pickens GA-
218 AM EDT Thu May 9 2024
...A strong thunderstorm will impact portions of northeastern
Cherokee, Forsyth, Dawson, southwestern Hall and southeastern Pickens
Counties through 245 AM EDT...
At 218 AM EDT, a strong thunderstorm was near Lathemtown, or 11 miles
east of Canton, moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Canton, Cumming, Dawsonville, Ball Ground, Free Home, Buffington,
Dougherty, Drew, Coal Mountain, Hightower, Juno, Matt, Aqualand Park,
Silver City, Chestatee, Oscarville, Hollis Lathem Reservoir,
Holbrook, Lathemtown, and Ducktown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 400 AM EDT for north central
Georgia.
&&
LAT...LON 3446 8410 3434 8389 3418 8395 3415 8402
3417 8406 3412 8411 3417 8426 3419 8426
3419 8431 3424 8447 3454 8422
TIME...MOT...LOC 0618Z 299DEG 27KT 3429 8430
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 9, 2:45 AM EDT, 1 hour 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
245 AM EDT Thu May 9 2024
GAZ014-022>025-034-035-090730-
Banks GA-Hall GA-Jackson GA-Dawson GA-Barrow GA-Forsyth GA-
Gwinnett GA-
245 AM EDT Thu May 9 2024
...A strong thunderstorm will impact portions of northwestern Barrow,
northern Forsyth, northeastern Gwinnett, southwestern Banks,
southeastern Dawson, Hall and central Jackson Counties through 330 AM
EDT...
At 245 AM EDT, a strong thunderstorm was over Oscarville, or 8 miles
southwest of Gainesville, moving southeast at 30 mph.
HAZARD...40 to 50 mph wind, up to penny sized hail and frequent
cloud to ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Gainesville, Winder, Jefferson, Commerce, Cumming, Sugar Hill,
Buford, Braselton, Flowery Branch, Oakwood, Maysville, Hoschton,
Pendergrass, Gillsville, Talmo, Rest Haven, Candler, Drew, Chateau
Elan, and Buford Dam-Lake Lanier Parks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Tornado Watch remains in effect until 400 AM EDT for north central
and northeastern Georgia.
&&
LAT...LON 3422 8342 3400 8374 3421 8424 3444 8396
TIME...MOT...LOC 0645Z 297DEG 28KT 3423 8396
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 8:57 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| May 8, 9:07 PM EDT | Special Weather Statement | FFC | Dade | 23 min |
| May 8, 9:14 PM EDT | Tornado Warning | FFC | Dade, Walker | 31 min |
| May 8, 9:41 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 49 min |
| May 8, 9:59 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Walker | 31 min |
| May 8, 10:07 PM EDT | Tornado Warning | FFC | Dade, Walker | 23 min |
| May 8, 10:25 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 65 min |
| May 8, 10:27 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Gordon, Walker, Whitfield | 48 min |
| May 8, 10:30 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 30 min |
| May 8, 10:43 PM EDT | Tornado Warning | FFC | Gilmer, Murray, Whitfield | 32 min |
| May 8, 10:51 PM EDT | Tornado Warning | FFC | Murray, Walker, Whitfield | 24 min |
| May 8, 11:01 PM EDT | Flash Flood Warning | FFC | Catoosa, Murray, Walker, Whitfield | 6 hr |
| May 8, 11:11 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray | 64 min |
| May 8, 11:13 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 62 min |
| May 8, 11:16 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 44 min |
| May 8, 11:16 PM EDT | Tornado Warning | FFC | Gilmer, Murray, Whitfield | 22 min |
| May 8, 11:31 PM EDT | Special Weather Statement | FFC | Catoosa, Dade | 29 min |
| May 8, 11:56 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Towns, Union | 49 min |
| May 8, 11:58 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 47 min |
| May 9, 12:02 AM EDT | Flash Flood Warning | FFC | Gilmer, Murray | 6 hr |
| May 9, 12:02 AM EDT | Flash Flood Warning | FFC | Murray, Whitfield | 8 hr |
| May 9, 12:10 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray | 50 min |
| May 9, 12:27 AM EDT | Tornado Warning | FFC | Chattooga, Walker | 48 min |
| May 9, 12:32 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Hall, Lumpkin, Union, White | 43 min |
| May 9, 12:51 AM EDT | Flash Flood Warning | FFC | Gilmer, Murray | 8 hr |
| May 9, 12:52 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Pickens | 38 min |
| May 9, 1:05 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall | 40 min |
| May 9, 1:06 AM EDT | Severe Thunderstorm Warning | FFC | Gordon, Walker, Whitfield | 39 min |
| May 9, 1:25 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Walker | 50 min |
| May 9, 1:43 AM EDT | Severe Thunderstorm Warning | FFC | Gordon, Murray, Whitfield | 32 min |
| May 9, 1:49 AM EDT | Special Weather Statement | FFC | Banks, Hall, Madison | 56 min |
| May 9, 2:11 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Walker | 49 min |
| May 9, 2:18 AM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 27 min |
| May 9, 2:42 AM EDT | Flash Flood Warning | FFC | Dawson, Gilmer, Gordon, Lumpkin, Murray, Pickens and 1 more | 7 hr |
| May 9, 2:45 AM EDT | Special Weather Statement | FFC | Forsyth, Hall, Jackson | 45 min |
| May 9, 2:53 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Hall, Jackson | 52 min |
| May 9, 3:18 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Jackson, Madison, Oconee, Oglethorpe | 42 min |
| May 9, 4:10 AM EDT | River Flood Warning | FFC | Whitfield | 92 min |
| May 9, 4:14 AM EDT | River Flood Warning | FFC | Gilmer | 7 hr |
| May 9, 4:23 AM EDT | Special Weather Statement | FFC | Barrow | 37 min |
| May 9, 4:25 AM EDT | River Flood Warning | FFC | Gilmer | 9 hr |
| May 9, 4:30 AM EDT | River Flood Warning | FFC | Gilmer | 10 hr |
| May 9, 4:38 AM EDT | River Flood Warning | FFC | Whitfield | 42 hr |
| May 9, 4:44 AM EDT | Special Weather Statement | FFC | Clarke, Oconee, Oglethorpe | 46 min |
| May 9, 5:10 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oglethorpe, Wilkes | 38 min |
| May 9, 5:35 AM EDT | Severe Thunderstorm Warning | FFC | Oglethorpe, Wilkes | 40 min |
| May 9, 5:43 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 62 min |
| May 9, 6:16 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Union | 44 min |
| May 9, 6:31 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Murray, Walker, Whitfield | 44 min |
| May 9, 6:42 AM EDT | River Flood Warning | FFC | Murray | 13 hr |
| May 9, 6:55 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Towns, Union, White | 55 min |
| May 9, 7:01 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more | 44 min |
| May 9, 7:29 AM EDT | Special Weather Statement | FFC | Banks, Hall | 31 min |
| May 9, 7:33 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Gwinnett, Hall | 42 min |
| May 9, 7:38 AM EDT | River Flood Warning | FFC | Dade | 28 hr |
| May 9, 7:42 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, DeKalb, Douglas, Forsyth and 5 more | 48 min |
| May 9, 7:58 AM EDT | Severe Thunderstorm Warning | FFC | Banks, Barrow, Clarke, Hall, Jackson, Madison | 47 min |
| May 9, 8:01 AM EDT | River Flood Warning | FFC | Gilmer, Pickens | 21 days |
| May 9, 8:24 AM EDT | Special Weather Statement | FFC | DeKalb, Douglas, Fulton | 51 min |
| May 9, 8:33 AM EDT | Special Weather Statement | FFC | Clarke, Madison, Oconee | 27 min |
| May 9, 9:05 AM EDT | Special Weather Statement | FFC | Greene, Oglethorpe, Wilkes | 40 min |
| May 9, 9:06 AM EDT | Special Weather Statement | FFC | Heard | 39 min |
| May 9, 9:59 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 31 min |
| May 9, 10:10 AM EDT | Special Weather Statement | FFC | Muscogee | 35 min |
| May 9, 10:13 AM EDT | Special Weather Statement | FFC | Glascock, Hancock, Washington | 32 min |
| May 9, 10:36 AM EDT | Severe Thunderstorm Warning | FFC | Talbot, Taylor | 24 min |
| May 9, 10:40 AM EDT | Special Weather Statement | FFC | Harris | 35 min |
| May 9, 10:43 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 32 min |
| May 9, 10:54 AM EDT | River Flood Warning | FFC | Chattooga | 20 hr |
| May 9, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Heard | 40 min |
| May 9, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Peach, Taylor | 29 min |
| May 9, 11:16 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Talbot | 29 min |
| May 9, 11:44 AM EDT | Special Weather Statement | FFC | Houston, Peach | 31 min |
| May 9, 12:08 PM EDT | Special Weather Statement | FFC | Harris, Meriwether | 37 min |
| May 9, 12:12 PM EDT | Special Weather Statement | FFC | Bleckley, Houston | 48 min |
| May 9, 12:20 PM EDT | River Flood Warning | FFC | Gordon, Murray, Whitfield | 42 hr |
| May 9, 12:22 PM EDT | Special Weather Statement | FFC | Schley | 23 min |
| May 9, 12:30 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Marion, Schley, Sumter, Webster | 45 min |
| May 9, 12:32 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Houston, Laurens, Pulaski, Twiggs | 43 min |
| May 9, 12:33 PM EDT | Tornado Warning | FFC | Macon, Marion, Schley, Sumter | 27 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.